# SDR FDEA201702220621

- Difficulty date: February 22, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826503
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 755 , X= 47.5 FOUND CROWN DAMAGED. MAIN DECK DAMAGED FLOOR SEAT TRACK AT STA 755, X= 47.5 REPAIRED BY SECTIONAL REPLACEMENT FROM STA 725 TO STA 765, X= 47.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 7. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100. GOUGE MARK ON SEAT TRACK CROWN AREA AT STA 755, X= 47.5 EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.
